# SDR AALA202503239913

- Difficulty date: March 18, 2025
- Submitted: March 23, 2025
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 76,054 hours, 35,745 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Transfer Sys
- Condition: Malfunctioned
- Location: Zone 500
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AT 1816 Z OUTER TANK FUEL TRANSFER VALVES OPENED. LEFT WING TIP DRAINED TO ZERO NORMALLY. RIGHT WING TIP TANK STARTED TO DRAIN AT1826Z. ON LANDING AT 1832 Z THE RIGHT OUTER TANK HAD 900 LBS OF FUEL AT GATE AT 1837 Z THE RIGHT WING TIP TANK HAD 440 LBS OF FUEL EVENTUALLY DRAINING TO ZERO.   (OPEN)
